BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2017 >
Volume 11 Number 1 >

Please use this identifier to cite or link to this item:

Title: Global Asymptotic Stability of a Functional Differential Model with Time Delay of an Anaerobic Biodegradation Process
Authors: Borisov, Milen
Dimitrova, Neli
Krastanov, Mikhail
Keywords: Bioreactor Model
Discrete Delays
Global Stability
Extremum Seeking
Issue Date: 2017
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 11, No 1, (2017), 009p-029p
Abstract: We study a nonlinear functional differential model of an anaerobic digestion process of wastewater treatment with biogas production. The model equations of biomass include two different discrete time delays. A mathematical analysis of the model is completed including existence and local stability of nontrivial equilibrium points, existence and boundedness of the model solutions as well as global stabilizability towards an admissible equilibrium point. We propose and apply a numerical extremum seeking algorithm for maximizing the biogas flow rate in real time. Numerical simulation results are also included. ACM Computing Classification System (1998): D.2.6, G.1.10, J.2.
ISSN: 1312-6555
Appears in Collections:Volume 11 Number 1

Files in This Item:

File Description SizeFormat
sjc-vol11-num1-2017-p009-p029.pdf624.36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License